MAUDE Adverse Event Report: INTEGRA LIFESCIENCES(IRELAND) CUSA CLARITY 23 KHZ EXTENDED LENGTH LAPAROSCOPIC TIP PACK (5 PACK)

INTEGRA LIFESCIENCES(IRELAND) CUSA CLARITY 23 KHZ EXTENDED LENGTH LAPAROSCOPIC TIP PACK (5 PACK)
Catalog Number C7404LS
Medical Device Problem Code Failure to Prime (1492)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
A facility reported that during a surgical procedure the fluid would not prime all the way through to the cusa clarity 23 khz extended length laparoscopic tip (c7404ls), causing pressure to build up and the pump to make a ratcheting noise.Additional information was reported as follows: 1.Was there a delay in surgery due to product problem? if yes, how long? this causes a delay to the surgery.I was only present for the first portion of the delay which was 45 minutes.I'm not sure how much longer the delay was once i left.2.Please advise what the total amount of surgical delay for this case was in minutes/hours.I don¿t know and was not able to get additional answers from the hospital.3.Was the patient under anesthesia when the malfunction occurred? yes.
 
Additional Manufacturer Narrative
Cusa clarity 23 khz extended length laparoscopic tip (c7404ls) was returned for evaluation: device history record (dhr) - the dhr was reviewed, and no anomalies were found that could contribute and/or be related to the reported condition.Failure analysis - the investigation of the unit confirmed that the returned tip is clogged.Root cause - the root cause is most likely that matter got stuck inside the device during use.No further investigation is required based on the acceptability of risk and no adverse trends identified.This will be monitored and trended going forward.At present, we consider this complaint to be closed.

Brand Name
CUSA CLARITY 23 KHZ EXTENDED LENGTH LAPAROSCOPIC TIP PACK (5 PACK)
Common Device Name
CUSA CLARITY
Manufacturer (Section D)
INTEGRA LIFESCIENCES(IRELAND)
ida business&technology park
ida business&technology park
sragh, tullamore, co.offaly
EI 
Manufacturer (Section G)
INTEGRA LIFESCIENCES(IRELAND)
ida business&technology park
sragh, tullamore, co.offaly
EI  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key20698360
Report Number3006697299-2024-00165
Device Sequence Number6489396
Product Code LFL
UDI-Device Identifier10381780533894
UDI-Public10381780533894
Combination Product (Y/N)N
PMA/510(K) Number
K221763
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Catalogue NumberC7404LS
Device Lot Number7282219
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/24/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2024
Initial Report FDA Received Date11/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown